MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE TR BODY SZ14 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE TR BODY SZ14 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Catalog Number 210050015
Medical Device Problem Codes Material Discolored (1170); Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that green ring around the neck of the size 14 humeral proximal body trial fluffed off in the patient during reduction trial.All pieces were recovered.No items remained in the patient.Surgery time was delayed only by the amount of time it took to recover green color "coating" from the patient.Surgeon identified instrument error early.There may be deficiency in the design but may be stress and number of times used.Surgeon performed extensive i&d.Intra-op images are available of the prosthesis trial.
 
Additional Manufacturer Narrative
Review of the provided photographs confirm the reported event.The device associated with this report was not returned for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
GLOBAL UNITE TR BODY SZ14 135
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7159739
Report Number1818910-2018-50061
Device Sequence Number1274931
Product Code LXH
UDI-Device Identifier10603295416098
UDI-Public10603295416098
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210050015
Device Lot NumberNW148536
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR